Effective sufficient conditions for the solvability of the inverse problem of monodromy theory for systems of linear ordinary differential equations. (English. Russian original) Zbl 0810.34012

Funct. Anal. Appl. 22, No. 3, 190-200 (1988); translation from Funkts. Anal. Prilozh. 22, No. 3, 25-36 (1988).
See the review in Zbl 0669.34020.


34A55 Inverse problems involving ordinary differential equations


Zbl 0669.34020
Full Text: DOI


[1] L. Fuchs, Gesammelte Mathematische Werke, Bd. I?III, Berlin (1904). · JFM 35.0023.03
[2] G. D. Birkhoff, ”Singular points of ordinary linear differential equations,” Trans. Am. Math. Soc.,10, 436-470 (1909). · JFM 40.0352.02
[3] G. D. Birkhoff, ”The generalized Riemann problem for linear differential equations and the allied problems for linear difference and q-difference equations,” Proc. Am. Acad. Arts Sci.,49, No. 9 (1913). · JFM 44.0391.03
[4] V. I. Arnol’d and Yu. S. Il’yashenko, ”Ordinary differential equations,” in: Current Problems of Mathematics. Fundamental Directions [Russian translation], Mir, Moscow (1986).
[5] W. Wasow, Asymptotic Expansions of Solutions of Ordinary Differential Equations [Russian translation], Mir, Moscow (1968). · Zbl 0169.10903
[6] Hilbert’s Problems [in Russian], Nauka, Moscow (1969).
[7] J. Plemelj, Problems in the Sense of Riemann and Klein, Interscience Publ., New York?Sydney (1964). · Zbl 0124.28203
[8] O. Forster, Riemann Surfaces [Russian translation], Mir, Moscow (1980).
[9] L. Schlesinger, ”?ber eine Klasse von Differentialsystemen beliebiger Ordnung mit festen kritischen Punkten,” J. Reine Angew. Math.,141, 96-145 (1912). · JFM 43.0385.01
[10] H. Flaschka and A. Newell, ”Monodromy and spectral preserving deformations,” Commun. Math. Phys.,76, 67-116 (1980). · Zbl 0439.34005
[11] M. Jimbo and K. Ueno, ”Monodromy preserving deformation of linear ordinary differential equations with rational coefficients. I, II,” Preprint RIMS-319, 327, Kyoto (1980).
[12] M. V. Fedoryuk, ”Isomonodromic deformations of equations with irregular singularity,” Differents. Uravn.,22, No. 6, 961-967 (1986). · Zbl 0618.34028
[13] E. L. Ains, Ordinary Differential Equations [in Russian], ONTI, Kharkov (1939).
[14] A. R. Its and V. Yu. Novokshenov, ”Isomonodromic deformation method in the theory of Painlev? equations,” Lect. Notes Math.,1191 (1986). · Zbl 0592.34001
[15] A. A. Kapaev and V. Yu. Novokshenov, ”Two-parameter family of real solutions of the second Painlev? equation,” Dokl. Akad. Nauk SSSR,290, No. 3, 590-594 (1986). · Zbl 0643.35086
[16] V. Yu. Novokshenov and B. I. Suleimanov, ”Method of isomonodromic deformations and asymptotics of the second and third Painlev? transcendents,” Usp. Mat. Nauk,39, No. 4, 113-115 (1984).
[17] A. S. Focas and M. J. Ablowitz, ”On the initial value problem of the second Painlev? transcendent,” Commun. Math. Phys.,91, 381-403 (1983). · Zbl 0524.35094
[18] I. A. Lappo-Danielevskii, Application of Matrix-Functions to the Theory of Linear Systems of Ordinary Differential Equations [in Russian], GITTL, Moscow (1957).
[19] N. P. Erugin, Riemann Problem [in Russian], Nauka i Tekhnika, Minsk (1982).
[20] A. S. Abdullaev, ”Theory of the second Painlev? equation,” Dokl. Akad. Nauk SSSR,273, No. 5, 1033-1036 (1983). · Zbl 0554.34032
[21] S. P. Hasting and J. B. McLeod, ”A boundary problem associated with the second Painlev? transcendent and the KdV equation,” Arch. Rat. Mech. Anal.,73, No. 1, 31-51 (1980). · Zbl 0426.34019
[22] Y. Sibuya, ”Stok?s phenomena,” Bull. Am. Math. Soc.,83, No. 5, 1075-1077 (1977). · Zbl 0386.34008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.